Volume 18, Issue 1
The Overlapping Domain Decomposition Methodfor Harmonic Equation Over Exterior Three-Dimensional Domain

Ji Ming Wu & De Hao Yu

DOI:

J. Comp. Math., 18 (2000), pp. 83-94

Published online: 2000-02

Preview Full PDF 429 1170
Export citation
  • Abstract

In this paper,the overlapping domain decomposition method,which is based on the natural boundary reduction and first suggested in [2], is applied to slove the exterior boundary value problem of harmonic equation over three-dimensional domain. The convergence and error estimates both for the continuous case and the discrete case are given.The contraction factor for the exterior spherical domain is also discussed. Moreover, numerical results are given which show that the accuracy and the convergence are in accord with the theoretical analyses.

  • Keywords

DDM Exterior harmonic problem Natural boundary reduction

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-18-83, author = {}, title = {The Overlapping Domain Decomposition Methodfor Harmonic Equation Over Exterior Three-Dimensional Domain}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {1}, pages = {83--94}, abstract = { In this paper,the overlapping domain decomposition method,which is based on the natural boundary reduction and first suggested in [2], is applied to slove the exterior boundary value problem of harmonic equation over three-dimensional domain. The convergence and error estimates both for the continuous case and the discrete case are given.The contraction factor for the exterior spherical domain is also discussed. Moreover, numerical results are given which show that the accuracy and the convergence are in accord with the theoretical analyses. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9025.html} }
TY - JOUR T1 - The Overlapping Domain Decomposition Methodfor Harmonic Equation Over Exterior Three-Dimensional Domain JO - Journal of Computational Mathematics VL - 1 SP - 83 EP - 94 PY - 2000 DA - 2000/02 SN - 18 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9025.html KW - DDM KW - Exterior harmonic problem KW - Natural boundary reduction AB - In this paper,the overlapping domain decomposition method,which is based on the natural boundary reduction and first suggested in [2], is applied to slove the exterior boundary value problem of harmonic equation over three-dimensional domain. The convergence and error estimates both for the continuous case and the discrete case are given.The contraction factor for the exterior spherical domain is also discussed. Moreover, numerical results are given which show that the accuracy and the convergence are in accord with the theoretical analyses.
Ji Ming Wu & De Hao Yu. (1970). The Overlapping Domain Decomposition Methodfor Harmonic Equation Over Exterior Three-Dimensional Domain. Journal of Computational Mathematics. 18 (1). 83-94. doi:
Copy to clipboard
The citation has been copied to your clipboard